# SDR CALA2012051100335

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 47,796 hours, 25,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33511
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT FRAME CRACKED BS 440 BETWEEN STR 8 & AMP; 9.  REPAIRED RT FRAME STA 440 BETWEEN.  STR 8 & AMP; 9.  REF EA 5310-04498, REV B, OP 02.
